Third-trimester uterine rupture after prostaglandin E2 use for labor induction

R. Maymon, L. Haimovich, A. Shulman, M. Pomeranz, M. Holtzinger, C. Bahary

Research output: Contribution to journalArticlepeer-review

Abstract

Prostaglandin E2 is a powerful oxytoxic agent that reliably initiates labor, even in the presence of an unripened cervix. The very low incidence of obstetric and neonatal side effects contributes to its universal use. Only nine cases of uterine rupture during the third trimester of pregnancy after application of various prostaglandin E2 preparations have been reported in English. Although uterine rupture after prostaglandin administration is a very rare complication, no prostaglandin compound seems to be exempt from it.

Original languageEnglish
Pages (from-to)449-452
Number of pages4
JournalThe Journal of reproductive medicine
Volume37
Issue number5
StatePublished - 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'Third-trimester uterine rupture after prostaglandin E2 use for labor induction'. Together they form a unique fingerprint.

Cite this